×

Sul settimo problema di Hilbert. (Italian) Zbl 0012.24801


MSC:

11J81 Transcendence (general theory)
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] 1 K. Boehle : Über die Transzendenz von Potenzen mit algebraischen Exponenten (Verallgemeinerung eines Satzes von A. Gelfond) , Mathematische Annalen , Bd. 108 ( 1933 ), pp. 56 - 74 . Zbl 0006.15701 | JFM 59.0222.01 · Zbl 0006.15701
[2] 2 A. Gelfond : Sur les nombres transcendonts, Comptes rendus Acad . Sciences Paris , t. 189 ( 1929 ), pp. 1224 - 1226 . JFM 55.0116.02 · JFM 55.0116.02
[3] 3 - - Sur le septième problème de D. Hilbert , Comptes rendus Acad. Sciences U. R. S. S. , nouv. série, vol. II ( 1934 ), pp. 1 - 6 .
[4] 4 - - Sur le septième problème de Hilbert , Bulletin Acad. Sciences U. R. S. S. , s. 7 , 1934 , pp. 623 - 634 .
[5] 5 CH. Hermite : Sur la formule d’interpolation de Lagrange , Journal für Mathematik , Bd. 84 ( 1878 ), pp. 70 - 79 ; oppure vedere per esempio : ( Euvres , t. III , Ed. PICARD , Paris 1912 , pp.. 432 - 443 ; JFM 09.0312.02 · JFM 09.0312.02
[6] O. Nicoletti : Funzioni razionali di una o più variabili in Enciclopedia delle Matematiche elementari (a cura di L. BERZOLARI, G. VIVANTI, D. GIGLI) , vol. I parte II, Milano 1932 , p. 167 .
[7] 6 D. Hilbert : Sur les problèmes futurs des mathématiques , Compte rendu du 2e. Congrès international des Mathématiciens (1900), Paris 1902 , pp. 58 - 114 ; vedere p. 84 . Oppure: Mathematische Probleme, Nachrichten v. d. K. Gesellschaft d . Wissenschaften zu Gottingen , 1900 , pp. 253 - 297 ; vedere p. 274 . JFM 32.0084.06 · JFM 32.0084.06
[8] 7 R. Kuzmin : Sur une nouvelle classe de nombres transcendants, Bulletin Acad . Sciences U. R. S. S. , s. 7 , 1930 , pp. 585 - 597 . JFM 56.0898.03 · JFM 56.0898.03
[9] 8 TH. Schneider : Transzendenzuntersuchungen periodischer Funktionen I: Transzendenz von Potenzen , Journal für Mathematik , Bd. 172 ( 1934 ), pp. 65 - 69 . Article | Zbl 0010.10501 · Zbl 0010.10501
[10] 9 C. Siegel : Lezioni tenute a Berlin e a Göttingen nel febbraio 1930 (citate ma non pubblicate).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.